MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ SYSTEM DISPLAY PLUS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700124
Medical Device Problem Codes No Display/Image (1183); Application Program Version or Upgrade Problem (2881)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation revealed that after the workmate claris v.1.2 software upgrade, the workmate claris dws screen turns black/blank and the user needs to reboot the system to regain functionality.
 
Event or Problem Description
During the procedure, the screen went black.The system was rebooted and the application displayed properly.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional data: g3, h2, h10 corrected data: h6.

Brand Name
WORKMATE¿ CLARIS¿ SYSTEM DISPLAY PLUS
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
stephanie o' sullivan
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key11850568
Report Number2184149-2021-00170
Device Sequence Number3249297
Product Code DQK
UDI-Device Identifier05415067001245
UDI-Public05415067001245
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700124
Device Catalogue NumberH700124
Device Lot Number7834173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer11/19/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2184149-05/05/21-001-R
Patient Sequence Number1
Patient SexUnknown